A unified approach to solvability conditions for nonlinear second order elliptic equations at resonance

by    Th. Runst

Preprint series: 99-12, Analysis

The paper is published: Bull. London Math. Soc., 31 (4), 385-414, 1999

35J65 Nonlinear boundary value problems for linear elliptic PDE; boundary value problems for nonlinear elliptic PDE
47H11 Degree theory, See also {55M25, 58C30}
47H15 Equations involving nonlinear operators, See also {58E07 for abstract bifurcation theory}
Keywords: semilinear elliptic boundary value problems, Landesman-Lazer conditions, Leray-Schauder degree

Upload: 1999-03-02

Update: 1999-06-30

The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.